# SDR FDEA201612064339

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 59,054 hours, 34,537 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N300145
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER SKIN HAS A DENT AT HSS 107.604.  REPAIRED IAW SRM 55-10-01-1A FIG 101 NOTE 1, AND SRM 51-70-10-2R REPAIR NR 4   TAP TESTED IAW SRM 51-70-10,2R PARAG  21.
